MathSciNet Relay Station
MathSciNet bibliographic data
MR1427802 (98a:52009) 52A30 (52B45)
Klain, Daniel A. Invariant valuations on star-shaped sets. Adv. Math. 125 (1997), no. 1, 95–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement